Yes, I am finally updating a note on my journey blog. I forget about doing this because I have a very successful business that keeps me going all the time!
My business “Dianne’s Pet Services” had gotten to the point of needing to have a back up plan if I got overloaded, because there was a month that I actually hit the exhaustion point of burn out. I thought I can’t do that with a fun business I created!!
I am with a great Professional Pet Sitters’ network and when I get calls and inquiries for assignments that I can not fill I have other professionals that are now my peers and some friends to refer to and feel confident about!
I am still getting my every 6 months intravenous infusions of Zometa for bone density because of the Aromasin I have to take daily depletes my bones. I still hate it, but found the last few times that on the day of my infusion, if I take this essential oil blend of Digest Zen and drink ginger tea, it helps with the nausea.
Although this time around which I had my infusion on July 11, I have been the sickest ever. It seems that the symptoms of the side effects get worse and last longer than the last. And it hasn’t been pretty.
Besides nausea and severe bone pain and muscle pain which are common side effects, I gained a new side effect which was listed under call the doctor immediately if you have this side effect.
I have been getting neuropathy symptoms that have been increasing over the years since my first treatments of chemo and the Zometa. I mentioned the increasing neuropathy in my feet and toes to my oncologist, and she always brushed it aside as it is from something else and I need my Zometa since my bones are thinning. I have osteopenia, but not osteoporous, but she still wants me to have treatment to prevent it from happening.
This time I got tingling in my face, lips, tongue, finger tips, toes, and feet with electric pain in my finger tips and feet. I called the office and left a message with the medical assistant of my oncologist and she called me back for me to see the Physician’s Assistant.
The PA was great! He actually listened to me! I gave him a history of my increasing symptoms every time I had the infusion with this new symptom this time. He looked dismayed. He told me I don’t have to take it anymore! Yay!! I did the happy dance in the office. He did say he wanted to follow up in a month to see where I was at with my symptoms.
I am still struggling with them, but today I think it is a bit better. I may still take some ibuprofen to make sure I am not miserable while I am working. I have a busy day today and it has been like I am pushing through to make it through the day.
I am most happy to be told he recommends that I don’t need to take it again. I just hope my oncologist will be in agreement with that and not make me take it in 6 months again. The PA said he would take me off the schedule, so YAY!!!! I want to be so done with it forever!!!
Maybe the doctor will change my daily medication to something that will not be so depleting of my bones. They all do that, but I think what I am taking is not as kind to the bones.
All this to prevent breast cancer to return. I just hope all the pain and side effects with the preventative treatments is working. It would be a huge disappointment if it did after all of this.
Otherwise the rest of the time, I am fit from my job and feel good the rest of the year. I seem to avoid all the flu’s and seasonal sickness that is out there because I am eating right and exercising. That is a great thing! I thank God for every new day!!!